Help! Bleeding Continuously for 6 Months!

by Rose

Hi,

I am 18 years old and I really hope that you will be able to help me because I am desperate. 6 months ago, my doctor changed my progesterone dose from 20mg to 40mg, and after 2 cycles, decided to drop me back to 20mg since I didn't notice a difference at 40mg, even though my saliva progesterone levels are really low. Well, I definitely noticed the drop in progesterone. Since then, I have been bleeding vaginally non-stop for 6 months. I am completely exhausted. I tried going back to the 40mg, but still kept bleeding, so my doctor said to stop all progesterone and wait for my body to "right" itself. I tried a ton of supplements, etc., with no help. For many months, I could barely find the strength to breath since I was so exhausted. I was bleeding heavily (at some points more than 100ml of blood per day).

Now I started taking the progesterone again, increasing my 20mg each day. I am currently taking 120mg. I feel a bit better, and the bleeding reduced by about half, but I'm not sure if I should increase the dose or not. I read that the ovaries normally produce only 20-30mg of progesterone per day, so why do you think that doses of 500mg can be required? Also, if you think that a higher dose would be needed for me, then should I gradually work up to that dose or go right ahead? Also, I am worried about the progesterone building up in my tissues. I saw your post about misconceptions, but I would appreaciate more information since so many say that the creams can cause problems.

Thank you,

Rose

Comments for Help! Bleeding Continuously for 6 Months!

Click here to add your own comments

Oct 11, 2015
Help! Bleeding Continuously for 6 months!
by: Joy

Hi Rose

Unfortunately you have not been advised on How to use Progesterone Cream correctly, your bleeding will continue unless you use the correct amount of progesterone and a cream that has the correct amount of progesterone. It must be dreadful bleeding 6 months non-stop. You might like to consider trying the Heavy/Continual Bleeding protocol which has helped many:

*Natpro - 400mg to 500mg/per day * N-Acetyl-Cysteine (NAC) - 2000mg/per day * Taurine - 2000mg/per day * Vitamin D - 5000iu's/per day more if vitamin D level is low * Bioflavanoids - 1000mg/per day

Did you doctor advise you about Estrogen Dominance, if not, he should have. Progesterone therapy is not an over night fix, it can take 2-6 months before positive signs are felt.

Sadly there are many misconceptions about progesterone, it does not build up in tissues, it does not get stored in fat cells either. Progesterone is a dieuretic, it can't cause this. Estrogen on the other hand does, it is a mitogen causing fat cells to proliferate.

Do you know what you Vitamin D3 level is as a deficiency reduces the benefits of progesterone.

Hope this helps.

Oct 11, 2015
Am I now taking too much?
by: Rose

Hi Joy,

Thank you for your reply and information. I do know that my vitamin D levels are low, but I am currently taking 10 000iu of it to bring them up. I will also start taking the other supplements you mentioned. I decided to start the 500mg of progesterone per day after posting my question (so about 3 weeks ago), which helped a bit, but not much so after seeing on your site that Dr. Dalton prescibed up to 2400mg, and reading interviews with her where she said her minimum dose was 800mg (400mg twice a day), I ended up increasing to 1600mg (for the past 3 days). I feel better, I am no longer moody and am now waking up between 8-9am without an alarm clock, which never happened before more than maybe twice a year. I am still bleeding though, however it is helping it decrease. Do you think that it is ok that my dose is so high? I feel better but don't want to be taking too much.

Oct 12, 2015
Am I now taking too much?
by: Joy

Hi Rose

You increased by quite a bit, I would rather have increased 50-100mg at a time, but if you have noticed a difference I would stay on that amount for a little while longer, then you can reduce very slowly by 16-20mg at a time, stay on the reduced amount for a few days, then reduce back down again. Continue reducing until you get to a level that suits you and your symptoms. Once your D3 level is where it should be you will notice a difference. I know a friend you used a tube of Natpro a day, that's 2000mg per day for a number of months. Once she felt stable she reduced as I have suggested to you now. The Heavy Bleeding Protocol will help you too, but remember, it takes time.

Oct 14, 2015
Hi Joy
by: Rose

Thank you for replying. I might not have made myself clear - I didn't suddenly increase the dose from 500mg to 1600mg, I increased by about 100mg every couple of days. I will see how it goes and hopefully I will stop bleeding soon.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...